# SDR SWAA2023071066331

- Difficulty date: June 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BRACKET LOCATED BS947.5 AT LEVEL STR26L AFT CARGO COMPARTMENT 2023-365592<[01] REPLACED ANGLE BRACKET LOCATED BS947.5 AT LEVEL STR26L AFT CARGO COMPARTMENT. IAW B737-700 SRM: 51-10-02 ITEM 9 AND DWG:149A8103 SHEET 6 REV- SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK CARD COMPLETED  REPLACED ANGLE BRACKET LOCATED BS947.5 AT LEVEL STR26L AFT CARGO COMPARTMENT. IAW B737-700 SRM: 51-10-02 ITEM 9 AND DWG:149A8103 SHEET 6 REV- SEE INDIVIDUAL SIGN-OFF BELOW. RII
